Differential and Integral Equations

Approximation by means of nonlinear integral operators in the space of functions with bounded $\varphi-$variation

Laura Angeloni and Gianluca Vinti

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study approximation problems by means of nonlinear convolution integral operators for functions belonging to $BV_{\varphi}$-spaces, i.e., functions with bounded $\varphi$-variation in the sense of Musielak-Orlicz. In particular, we obtain estimates and convergence results with respect to $\varphi$-variation. Introducing suitable Lipschitz classes that take into account the $\varphi$-variational functional, the problem of the rate of approximation is also considered.

Article information

Source
Differential Integral Equations Volume 20, Number 3 (2007), 339-360.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039506

Mathematical Reviews number (MathSciNet)
MR2293990

Zentralblatt MATH identifier
1212.26016

Subjects
Primary: 26A45
Secondary: 26A46 41A25 41A35 47G10

Citation

Angeloni, Laura; Vinti, Gianluca. Approximation by means of nonlinear integral operators in the space of functions with bounded $\varphi-$variation. Differential Integral Equations 20 (2007), no. 3, 339--360. https://projecteuclid.org/euclid.die/1356039506.


Export citation